The double-complete partitions of integers
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 431-437
Printed September 1, 2002
HoKyu Lee, SeungKyung Park
Abstract : Representing a positive integer in terms of a sum of smaller numbers with certain conditions has been studied since MacMahon~\cite{Mac} pioneered perfect partitions. The complete partitions is in this category and studied by the second author~\cite{cp}. In this paper, we study complete partitions with more specified completeness, which we call the double-complete partitions.
Keywords : complete partition, double complete partition
MSC numbers : 05A17
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd